American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Marcin Dumnicki. Containments of symbolic powers of ideals of generic points in $\mathbb{P}^3$. Proc. Amer. Math. Soc. 143 (2015) 513-530.
Abstract, references, and article information   
View Article: PDF

[2] S. Pérez-Díaz, J. R. Sendra and C. Villarino. Computing the singularities of rational surfaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Daniel J. Hernández. $F$-pure thresholds of binomial hypersurfaces. Proc. Amer. Math. Soc. 142 (2014) 2227-2242.
Abstract, references, and article information
View Article: PDF

[4] Thorsten Theobald and Timo de Wolff. Approximating amoebas and coamoebas by sums of squares. Math. Comp. 84 (2015) 455-473.
Abstract, references, and article information   
View Article: PDF

[5] Xia Liao. Stable birational equivalence and geometric Chevalley-Warning. Proc. Amer. Math. Soc. 141 (2013) 4049-4055.
Abstract, references, and article information   
View Article: PDF

[6] Gabriel Chênevert. Representations on the cohomology of smooth projective hypersurfaces with symmetries. Proc. Amer. Math. Soc. 141 (2013) 1185-1197.
Abstract, references, and article information   
View Article: PDF

[7] I. Bauer and R. Pignatelli. The classification of minimal product-quotient surfaces with $p_g=0$.. Math. Comp. 81 (2012) 2389-2418.
Abstract, references, and article information   
View Article: PDF

[8] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[9] Eric Férard, Roger Oyono and François Rodier. Some more functions that are not APN infinitely often. The case of Gold and Kasami exponents. Contemporary Mathematics 574 (2012) 27-36.
Book volume table of contents   
View Article: PDF

[10] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF

[11] J. William Hoffman and Hao Hao Wang. Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces. Trans. Amer. Math. Soc. 358 (2006) 3385-3398. MR 2218980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ichiro Shimada. Rational double points on supersingular $K3$ surfaces. Math. Comp. 73 (2004) 1989-2017. MR 2059747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Cox and Hal Schenck. Local complete intersections in $\mathbb{P}^2$ and Koszul syzygies. Proc. Amer. Math. Soc. 131 (2003) 2007-2014. MR 1963743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carolina Araujo. Kähler-Einstein metrics for some quasi-smooth log del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4303-4312. MR 1926877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dana R. Vazzana. Invariants and projections of six lines in projective space. Trans. Amer. Math. Soc. 353 (2001) 2673-2688. MR 1828467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1